# SDR SWAA070184

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 6,591 hours, 3,714 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26839
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY/DIVERSION.  EN ROUTE BETWEEN LAS AND PHL -A- HYDRAULIC SYSTEM LOST PRESSURE AND QUANTITY, COMPLIED WITH QRH, LANDED AT BWI.  REMOVED AND REPLACED HYDRAULIC LINE AT PRESSURE MODULE PER MM.
